# SDR SWAA2021082609077

- Difficulty date: August 21, 2021
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N288WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36611
- Aircraft time: 46,479 hours, 27,749 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LH FWD EMERGENCY EXIT LIGHT BATTERY LIGHT BATTERY INOP / [01] REMOVED AND REPLACED POWER SUPPLY PER AMM 33-51-06.; [02] REMOVED AND REPLACED FWD LEFT BATTERY PACK; TESTS GOOD PER AMM 33-51-06; [03] FOR PARTS INFO ONLY
